# SDR USAA2011022890911

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 67,981 hours, 30,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - SEAT MOUNTED EMERGENCY PATHWAY LIGHT 9C INOPERATIVE.  MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY PATHWAY LIGHT ASSEMBLY.
